CureZone   Log On   Join
Re: please help - itching & lots of discharge :(
 
Tub101 Views: 2,294
Published: 17 years ago
 
This is a reply to # 72,034

Re: please help - itching & lots of discharge :(


Hi I am pretty new here but it sounds like you have a slight yeast infection. You should go to your dr. They can give you diflucan (a pill) which should clear it up in a few days.

If you don't want to go to the dr. I would recommend getting Monistat 7. Do not get the 1 day, or 3 day. Make sures its the 7 day (well night really since thats when you use it). I have read up on, used, and been told by drs. the other shorter treatments are not as effective and can make you cramp.

Most Monistats come with a little tube of stuff that will help with itching too.

Goodluck.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  curezone.org

2.031 sec, (1)